# SDR MZZA98034

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Condition: Misdrilled
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KUL - LOWER FORWARD SKIN OF LEFT INBOARD MIDFLAP FOUND WITH MISDRILLED HOLES AT THE FOURTH AND EIGHT HOLES COUNTED FROM OUTBOARD EDGE.  DAMAGE AREAS REMOVED AND FILLETS MANUFACTURED AND DOUBLER INSTALLED IAW ECRA 5750-02873.  (M)
